# SDR AALA201603299008

- Difficulty date: February 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 47,352 hours, 27,151 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON STRINGER, BETWEEN FRAME 57 & 58 AT STRINGER 43 LT.  REPLACED STRINGER IAW EA 258903, SRM 51-42-11, 51-72-11 & DWG D53476348.
